MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number D6-DR-005-RT
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.The facility stated the device will not be released.As the device was not returned for evaluation, inspection was unable to be performed.No device information was reported and the customer did not report lot# or serial # information.Therefore, the device history record (dhr) was unable to be verified.The reported event could be attributed to: user error (including user technique and methods) user moves the catheter incorrectly catheter curve shape inaccurate due to handling by the user the instructions for use (ifu) state: do not introduce the tip folded into the guiding sheath.Do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters the reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be re-opened.
 
Event or Problem Description
It was reported there was a complication during an ablation procedure conducted (b)(6) 2021, with a retained knotted left femoral vein catheter.The catheter wires entangled and had to be surgically removed.The reported issue occurred 10 minutes into the procedure.There was extended procedure time reported.However, the length of the extended procedure time was not reported.The procedure was not completed successfully as the ablation procedure was aborted and had to be rescheduled.It was reported the patient had no residual issue post removal.Following the aborted procedure, it was reported the patient had an episode of a-fib since leaving the hospital.The patient had the rescheduled ablation procedure done (b)(6) 2021.The rescheduled procedure was completed successfully.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key11729173
Report Number0002090040-2021-00013
Device Sequence Number3550601
Product Code NLH
UDI-Device Identifier00885825000875
UDI-Public00885825000875
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberD6-DR-005-RT
Device Catalogue NumberD6-DR-005-RTRR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight100